# SDR UIEA2021050601072

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,924 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG CABIN ALT AUTO 2 IN DECENT( OPS CHECK IAW B767-300 AMM TASK 21-33-00-705-001. COULD NOT DUPLICATE ON GROUND  )
